Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Muscle Ache Worried It Could Be AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

worried : aches, rash, etc.

Posted by Anonymous, 2 Replies
Hi, about 6 months ago (early January, 2000), I had protected sex with a female in a massage parlor. You can never tell if those women have HIV or not. I don't know of the tip of the condom popped a little when I ejaculated. I hope not. I wish I... Read more »

Muscle aches and fatigue

Posted by Anonymous, 1 Reply
I am a 35yr old just diagnosed 1 year ago. I have such muscle aches it is hard for me to stand up straight some times and I am fatigued alot. Is there anybody out there that can help in my problems or anyone with ideas on how to deal with this?

Read more »

muscles

Posted by Anonymous, 1 Reply
hi can anyone tell me does hiv hide in the muscles, i after exposure condum broke while inserted female 9 months tested 1 month, 5months 9months, all neg but 3 months pain in hips neck groin felt like burning then all these spots seem to swell now... Read more »
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Welcome back to the forum. First off, yes, there is an HIV-associated myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and... Read more »

aching muscles in my legs

I am not on any meds a tthis time i was diagones 4 years ago but htere is times when my muscles hurt so bad. the ones in my legs at times burn and this worries me alot. there is times wehn my legs hurt so bad i cant even walk is there something i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Pain in the legs can sometime be due to myopathy (muscle inflammation) or neuropathy (nerve damage). HIV and/or its treatment as well as other conditions can cause that symptoms. I recommend seeing a neurologist to sort out. KH... Read more »

Hepatitis B & Muscle ache

I have chronic hepatitis B infection. Occasionally I experience muscle ache in by legs. Is muscle ache one of the symptoms of hepatitis B. I was tested negative for HIV-1 after 7 months and negative for HIV-2 after 9-week period. I did not...
Michael Fried, M.D.

Response from Michael Fried, M.D.

University of North Carolina at Chapel Hill
Chronic hepatitis B can have very non-specific symptoms such as fatigue, body and muscle aches, or no symptoms at all. You should have your HBV infection fully evaluated to see if therapy is indicated for you. If you are concerned about HIV... Read more »

Muscle aches and high Triglycride

First off I see a doctor in the VA because it's my only option and don't feel really confident in the things he does or doesn't say. I have also had issues with weight loss by 15% in the past and is about a stable decline of 1% couple...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Increased triglycerides (3G) can be due to a variety of conditions (including many non-HIV related) but are somewhat sensitive to diet/exercise levels. HIV infection often increases 3G levels as well as lowering HDL levels (some improvement with... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
U.S. Centers for Disease Control and Prevention

Canada: Spike in HIV Strains Worries Health Reps

A new Canadian study reveals elevated levels of HIV drug-resistant strains in the Sudbury, Ontario, area. Dr. Robert Remis of the Ontario HIV Epidemiologic Monitoring Unit presented his findings October 24 as part of RĂ©seau Access Network's annual... Read more »
Henry J. Kaiser Family Foundation

Economic Recession, Emerging Diseases Should Not Replace Efforts to Fight HIV/AIDS, IAS President Says

Concerns regarding the H1N1 flu strain or the current global economic recession should not take attention away from the long-term fight against HIV/AIDS, Julio Mantaner, head of the International AIDS Society , said recently, VOA News reports.... Read more »
Seattle Treatment Education Project

Muscle-Wasting Effects of Low-Carb Diets on People With HIV

It is not hard to go into any grocery store these days and see at least one product that advertises low or no carbohydrates on the package. The world seems to have embraced the idea that no or low-carbohydrate diets are good for us. It is a common... Read more »